MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI ACETABULAR SHELL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI ACETABULAR SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a hip procedure, the attempt to remove the liner from the cup was unsuccessful, so the liner and cup remained implanted and the decision was made to use a longer head.A new bearing and head were implanted.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided review of identified the following: a closed reduction for dislocation conducted.A dislocation occurred.A revision occurred where the attempt to remove liner and was unsuccessful.Radiographs review identified the following: dislocation of the femoral head and fractured proximal femoral cerclage wire.No signs of loosening.Ossific density in the region of the fracture proximal cerclage wire may represent a greater trochanter fracture.A definitive root cause cannot be determined.The complaint is confirmed based on the medical records and x-ray findings.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
G7 OSSEOTI ACETABULAR SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20465175
Report Number0001825034-2024-02457
Device Sequence Number20803374
Product Code LPH
UDI-Device Identifier00887868356049
UDI-Public(01)00887868356049(17)320610(10)7250832
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010266
Device Lot Number7250832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale